# SDR V0XR413Y020811003

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 13,850 hours, 9,675 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR THRESHOLD KICK ANGLE CORRODED.  R & R NEW PAX DOOR THRESHOLD KICK PLATE IAW SRM 51-25-01, 51-42-06, 51-42-21, 51-23-00, 51-24-38, 51-45-00.
